Show simple item record

Article

dc.creatorFernández Delgado, Isabeles
dc.creatorLópez, Francisco J.es
dc.date.accessioned2020-02-20T10:20:53Z
dc.date.available2020-02-20T10:20:53Z
dc.date.issued2011
dc.identifier.citationFernández Delgado, I. y López, F.J. (2011). On the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space R31. Transactions of the American Mathematical Society, 363 (9), 4603-4650.
dc.identifier.issn0002-9947es
dc.identifier.urihttps://hdl.handle.net/11441/93476
dc.description.abstractIn this paper we deal with the uniqueness of the Lorentzian helicoid and Enneper’s surface among properly embedded maximal surfaces with lightlike boundary of mirror symmetry in the Lorentz-Minkowski space R3es
dc.description.sponsorshipMinisterio de Ciencia y Tecnología MTM2004-00160es
dc.description.sponsorshipMinisterio de Ciencia y Tecnología MTM2007-61775es
dc.description.sponsorshipJunta de Andalucía P06-FQM-01642es
dc.description.sponsorshipJunta de Andalucía FQM325es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofTransactions of the American Mathematical Society, 363 (9), 4603-4650.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMaximal surfacees
dc.subjectMultigraphes
dc.titleOn the uniqueness of the helicoid and Enneper’s surface in the Lorentz-Minkowski space R31es
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDMTM2004-00160es
dc.relation.projectIDMTM2007-61775es
dc.relation.projectIDP06-FQM-01642es
dc.relation.projectIDFQM325es
dc.relation.publisherversionhttps://www.ams.org/journals/tran/2011-363-09/S0002-9947-2011-05133-0/es
dc.identifier.doi10.1090/S0002-9947-2011-05133-0es
idus.format.extent41es
dc.journaltitleTransactions of the American Mathematical Societyes
dc.publication.volumen363
dc.publication.issue9es
dc.publication.initialPage4603es
dc.publication.endPage4650es

FilesSizeFormatViewDescription
On the uniqueness of the helic ...704.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional